MathSciNet Relay Station
MathSciNet bibliographic data
MR341505 (49 #6256) 57D40 (30A90 54C10)
Marx, Morris L. Extensions of normal immersions of $S\sp{1}$ into $R\sp{2}$. Trans. Amer. Math. Soc. 187 (1974), 309–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement